# SDR MALA050641

- Difficulty date: August 12, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 13,613 hours, 12,880 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING C1 INSPECTION, FOUND THE LEFT MAIN LANDING GEAR DOOR, LOWER SKIN AFT UPPER CUT-OUT TO BE CRACKED ON THE FORWARD OUTBOARD CORNER.
